# SDR UPS03840636

- Difficulty date: April 14, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  HFEC INSP. OF L-1 DOOR FWD. UPPER CORNER DETECTED A CRACK COMING FROM THE EDGE OF THE CUTOUT EXTENDING FWD AND UP APPROX. 2.375 INCHES AT STA. 25 LONG. 10L     REMOVED EXISTING REPAIR, CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED DOUBLER,TRIPLER, AND FILLER IAW SRM. 53-2-0 FIG. 15 AND SAA SK 808-031
